|ks in gi tract
May 7, 2006
I have just been diagnosed with AIDS - CD4 87 vl 130000. My doc said that I have KS in my gut which is causing the diarrhoea. With HAART, what will be the side effects to this KS and how long will it take to clear up?
Response from Dr. Henry
KS usually but not always will improve on effective HIV medication. The course is highly variable. KH
Aquamid in Amsterdam
New kaletra formulation and increased diarrhea
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.